# SDR ASAA2015042211510

- Difficulty date: April 22, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 16,879 hours, 5,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7500
- Condition: Gouged
- Location: Bs 478
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL APPROXIMATELY FS 480 CENTER OF PANEL HAS DENT AND GOUGE. ACFT GROUNDED.  REMOVED FLOOR PANEL AT THRESHOLD FOR DAMAGE EVALUATION AT FS 478, BL 0. DIMS TO "Z" ANGLE DAMAGE: DENT IS 9.5" L WITH .025" DEFLECTION , DRILL START DEPTH IS .045" D AT FS 478, BL 0 D. EDDY.  INSTALLED NEW FLOOR PANEL; REF MM 25-52-10-400-801.
